Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Bloody doctor

(1 Post)
slushie Tue 04-Nov-14 18:52:26

I was on quetiapne for 3.5 years and last Sunday started velafaxine instead. Since then I have been extremely nauseous and vomiting everyday. Today was horrendous I felt like I was going to pass out couldn't stand etc. I've just had a phone appt with a dr (I was hoping for anti-sickness meds) who has told me just stop taking them and make an appt for next week. So a week of ads. I have a history of severe depression. How can I just not take anything. I don't know what to do I've been in tears.
I am sick to death of the side affects of everything. The quetiapine sedated me and I've spent 3 years in a daze tbh, I was feeling so hopeful and now this.
I just want to be better

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now